4 doctors weighed in:

I'm only 35 and can't hold in my urine. I'm on plaquenil, amitiza, (lubiprostone) meloxicam and myfortic. Can any of these be the cause of my incontinence ?

4 doctors weighed in
Dr. Charles Turck
Pharmacology
2 doctors agree

In brief: No

Those medications have not been associated with incontinence.

In brief: No

Those medications have not been associated with incontinence.
Thank
Dr. Steven Simon
Physical & Rehabilitation Medicine
1 doctor agrees

In brief: No

None of the meds have incontinence of urine as a side effect.
Since you are on immunosuppressant, which organ was replaced? Could you have injury to,the urinary sphincter? This requires an eval,by urologist to determine the cause.

In brief: No

None of the meds have incontinence of urine as a side effect.
Since you are on immunosuppressant, which organ was replaced? Could you have injury to,the urinary sphincter? This requires an eval,by urologist to determine the cause.
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
36 years in practice
978K people helped
Continue
100,000 doctors available